# SDR USAA2011101800048

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,852 hours, 10,899 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Binding
- Location: Aileron Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PHL  FLT 806  EN ROUTE CUN TO PHL.  "SPOILER" ADVISORY ON EICAS AFTER STIFF AILERON CONDITION "BROKE FREE" DURING TURN.  THE CREW DECLARED AN EMERGENCY COMING IN TO PHL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED LATERAL CONTROL OVERRIDE AND FEEL/TRIM MECHANISM CENTERING BEARINGS.  PERFORMED SATISFACTORY OPERATIONAL CHECK OF AILERON AND TRIM SYSTEM.
